# SDR SIMA20130411005

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 32,782 hours, 30,242 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Unknown
- Condition: Dirty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4303 THE CREW REPORTED THE COCKPIT SMELLED LIKE DEAD FISH.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AIRCRAFT COCKPIT IAW EMB 145 AMM 25-00-00.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
